Alert archive / Nebraska / Flash Flood Watches in 2011
Flash Flood Watch 6, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood watch at Jul 12, 2011, 12:07 PM MDT for Laramie County, Wyoming; Cheyenne County, Kimball County, Nebraska. It took effect at Jul 12, 2011, 4:00 PM MDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jul 12, 2011, 12:07 PM MDT (18:07 UTC)
- In effect from
- Jul 12, 2011, 4:00 PM MDT
- Expired
- Jul 13, 2011, 6:00 AM MDT
- In force
- 14 hr
- Issued by
- NWS Cheyenne, WY
- Flood severity
- None
Counties Cheyenne County, NE, Kimball County, NE, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 85 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 6.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1730 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
873 WGUS65 KCYS 121807 FFACYS URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 1207 PM MDT TUE JUL 12 2011 ...HEAVY RAINFALL POSSIBLE LATE THIS AFTERNOON THROUGH WEDNESDAY MORNING... .AN UPPER LEVEL SHORTWAVE WILL COMBINE WITH STRENGTHENING UPSLOPE FLOW AT THE SURFACE TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THESE STORMS WILL MOVE SLOWLY TO THE EAST AT FIRST...THEN PICK UP SPEED AND MOVE OUT OF THE AREA BY EARLY WEDNESDAY MORNING. ABUNDANT MID AND UPPER LEVEL MONSOONAL MOISTURE WILL COMBINE WITH INCREASING SURFACE MOISTURE TO ENHANCE THE RAINFALL OUTPUT OF SOME OF THE STORMS. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR ARE POSSIBLE...WITH LOCALLY HIGHER AMOUNTS. THIS RAINFALL WILL OCCUR OVER ALREADY WET SOILS TO INCREASE POTENTIAL FOR RUNOFF AND FLASH FLOODING. NEZ054-055-WYZ118-119-130800- /O.NEW.KCYS.FF.A.0006.110712T2200Z-110713T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KIMBALL-CHEYENNE-CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...KIMBALL...SIDNEY...CHEYENNE...BURNS... CARPENTER...ALBIN...PINE BLUFFS 1207 PM MDT TUE JUL 12 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 4 PM MDT THIS AFTERNOON THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF WESTERN NEBRASKA AND SOUTHEAST WYOMING...INCLUDING THE FOLLOWING AREAS...IN WESTERN NEBRASKA...CHEYENNE AND KIMBALL. IN SOUTHEAST WYOMING... CENTRAL LARAMIE COUNTY AND EAST LARAMIE COUNTY. * FROM 4 PM MDT THIS AFTERNOON THROUGH LATE TONIGHT. * SLOW MOVING THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL THIS AFTERNOON AND THROUGH TONIGHT. DUE TO COPIOUS AMOUNTS OF MOISTURE IN THE ATMOSPHERE AND SLOW MOVEMENT OF THESE THUNDERSTORMS...SEVERAL INCHES OF RAIN COULD FALL QUICKLY ON ALREADY WET SOILS. THIS WILL INCREASE THE POTENTIAL OF FLASH FLOODING ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ RJM
2 follow-up statements
032 WGUS65 KCYS 130711 FFACYS FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 111 AM MDT WED JUL 13 2011 ...HEAVY RAINFALL THROUGH THIS MORNING... .AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH STRENGTHENING UPSLOPE FLOW AT THE SURFACE TO PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT. ABUNDANT MID AND UPPER LEVEL MONSOONAL MOISTURE WILL COMBINE WITH INCREASING SURFACE MOISTURE TO ENHANCE THE RAINFALL OUTPUT OF SOME OF THE STORMS. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR ARE EXPECTED...WITH LOCALLY HIGHER AMOUNTS. THIS RAINFALL WILL OCCUR OVER ALREADY WET SOILS TO INCREASE POTENTIAL FOR RUNOFF AND FLASH FLOODING. NEZ054-055-WYZ118-119-131200- /O.CON.KCYS.FF.A.0006.000000T0000Z-110713T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KIMBALL-CHEYENNE-CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...KIMBALL...SIDNEY...CHEYENNE...BURNS... CARPENTER...ALBIN...PINE BLUFFS 111 AM MDT WED JUL 13 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM MDT EARLY THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF WESTERN NEBRASKA AND SOUTHEAST WYOMING...INCLUDING THE FOLLOWING AREAS...IN WESTERN NEBRASKA...CHEYENNE AND KIMBALL. IN SOUTHEAST WYOMING...CENTRAL LARAMIE COUNTY AND EAST LARAMIE COUNTY. * UNTIL 6 AM MDT EARLY THIS MORNING * SLOW MOVING THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL THROUGH TONIGHT. DUE TO COPIOUS AMOUNTS OF MOISTURE IN THE ATMOSPHERE AND SLOW MOVEMENT OF THESE THUNDERSTORMS...SEVERAL INCHES OF RAIN COULD FALL QUICKLY ON ALREADY WET SOILS. THIS WILL INCREASE THE POTENTIAL OF FLASH FLOODING ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
588 WGUS65 KCYS 131138 FFACYS FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 538 AM MDT WED JUL 13 2011 NEZ054-055-WYZ118-119-131245- /O.EXP.KCYS.FF.A.0006.000000T0000Z-110713T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KIMBALL-CHEYENNE-CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...KIMBALL...SIDNEY...CHEYENNE...BURNS... CARPENTER...ALBIN...PINE BLUFFS 538 AM MDT WED JUL 13 2011 ...FLASH FLOOD WATCH WILL EXPIRE AT 6 AM MDT EARLY THIS MORNING... THE FLASH FLOOD WATCH FOR PORTIONS OF WESTERN NEBRASKA AND SOUTHEAST WYOMING WILL EXPIRE AT 6 AM MDT THIS MORNING. THE THREAT OF VERY HEAVY RAINFALL HAS ENDED ACROSS THE AREA AS THE POTENT UPPER LEVEL DISTURBANCE RESPONSIBLE FOR FLASH FLOODING AND 1 TO 3 INCHES OF RAIN LATE LAST NIGHT AND EARLY THIS MORNING HAS PUSHED EAST OF THE AREA. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...BUT RAINFALL AMOUNTS ARE EXPECTED TO BE MUCH LOWER COMPARED TO YESTERDAY. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood watch went out at Jul 12, 4:18 AM MDT, 7 hours 49 minutes earlier.
Area forecast discussion, Jul 12, 4:18 AM MDT, 7 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 418 AM MDT TUE JUL 12 2011 .SHORT TERM...TODAY THROUGH THURSDAY...PRIMARY CONCERN TODAY WILL BE THE POTENTIAL FOR SEVERE THUNDERSTORMS AND WIDESPREAD HEAVY RAINFALL ALONG AND EAST OF THE LARAMIE RANGE THROUGH LATE THIS EVENING. MODELS SHOW A POTENT UPPER LEVEL DISTURBANCE...CURRENTLY OVER UTAH...MOVING NORTH AND EVENTUALLY EASTWARD TODAY OVER WYOMING. WITH DEEP SUBTROPICAL MOISTURE ALREADY PRESENT OVER THE AREA AND AMPLE INSTABILITY...BELIEVE WIDESPREAD SHOWERS AND TSTORMS WILL QUICKLY DEVELOP OVER THE MOUNTAINS BY LATE THIS MORNING AND THEN SPREAD EASTWARD INTO THE HIGH PLAINS OF WYOMING BY THE AFTERNOON. EXPECT MOST OF THE ACTIVITY TO REMAIN WEST OF NEBRASKA UNTIL THIS EVENING DUE TO LLVL STRATUS THAT HAS DEVELOPED OVER THE AREA LAST NIGHT. BELIEVE THIS WILL TAKE MOST OF THE DAY TO MIX BASED ON SOUNDINGS AND MOS GUIDANCE. A FEW SEVERE TSTORMS ARE EXPECTED THROUGH LATE THIS EVENING EAST OF A LINE FROM DOUGLAS TO LARAMIE WITH DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...AND VERY HEAVY RAINFALL THE PRIMARY THREATS. THERE IS SOME THREAT OF LARGE HAIL...BUT SOUNDINGS SHOW AN ELEVATED WET BULB ZERO HEIGHT ABOVE 16K FEET MSL AND NEARLY SATURATED CONDITIONS ALL THE WAY UP TO THE TROPOPAUSE. WIDESPREAD SHOWERS AND TSTORMS OVER WYOMING ARE EXPECTED TO PUSH INTO NEBRASKA THIS EVENING WITH RAINFALL AND TSTORMS POSSIBLE WELL INTO TONIGHT. FLASH FLOODING IS ALSO A CONCERN TODAY AND TONIGHT WITH PW/S OVER 1.50 INCHES THIS AFTERNOON...BUT NOT CONFIDENT ENOUGH WITH THE AREAL EXTENT AND RAINFALL AMOUNTS TO ISSUE A FLASH FLOOD WATCH AT THIS TIME. RAIN WILL BECOME LESS INTENSE BUT STEADY OVER THE HIGH PLAINS LATE TONIGHT AND INTO WEDNESDAY MORNING AS THE DISTURBANCE ALOFT PUSHES EASTWARD INTO CNTRL NEBRASKA. KEPT POP ABOVE 60 PERCENT ACROSS MOST OF THE FORECAST AREA AND ADDED FOG FURTHER WEST ALONG THE LARAMIE RANGE. HIGH TEMPS WILL BE TRICKY TODAY WITH A RELATIVELY LOW CONVECTIVE TEMP ALONG WITH PERSISTENT LLVL STRATUS ACROSS WESTERN NEBRASKA. GENERALLY EXPECT HIGHS IN THE MIDDLE 70S TO LOW 80S ACROSS THE AREA. FOR WEDNESDAY AND THURSDAY...MODELS SHOW THE RIDGE AXIS ALOFT BUILDING NORTHWARD WITH SOME ANTICYCLONIC FLOW OVER THE REGION AS THE MAIN UPPER LEVEL HIGH PRESSURE CENTER DRIFTS WESTWARD ACROSS TEXAS. ALTHOUGH SHOWERS AND TSTORMS ARE EXPECTED TO DEVELOP ONCE AGAIN DURING THE DAY...BELIEVE THE COVERAGE AND INTENSITY WILL NOT BE AS GREAT COMPARED TO TUESDAY AS SOME DRIER AIR ALOFT MOVES INTO CENTRAL WYOMING. THIS TREND WILL CONTINUE ON THURSDAY...BUT CAN NOT RULE OUT WIDELY SCATTERED SHOWERS AND TSTORMS EAST OF THE LARAMIE RANGE THURSDAY AFTERNOON AS ANOTHER WEAK DISTURBANCE ALOFT PUSHES NORTHWARD WEST OF THE MAIN UPPER LEVEL HIGH. THE UPPER LEVEL HIGH PRESSURE WILL THEN START TO BUILD NORTHWARD BY THE END OF THE WEEK...RESULTING IN WARMER TEMPS. EXPECT TEMPERATURES TO WARM INTO THE 80S TO LOW 90S BY THURSDAY AFTERNOON. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY... 00Z MEDIUM RANGE DETERMINISTIC MODELS AND ENSEMBLE OUTPUT ARE VERY CONSISTENT WITH THE PATTERN PROGRESSION THRU THE PERIOD. THE UPPER HIGH WILL GRADUALLY SHIFT NORTH FROM THE SOUTHERN PLAINS FRIDAY TOWARDS THE MIDWEST/CENTRAL PLAINS THROUGH EARLY NEXT WEEK. THE CWA WILL REMAIN IN SW FLOW ALOFT BETWEEN THIS CENTRAL CONUS UPPER HIGH AND THE ERN PACIFIC/WEST COAST TROUGH. THIS PATTERN WILL KEEP THE MONSOONAL PLUME ANCHORED INTO THE INTERMOUNTAIN WEST AND OVER THE AREA. THE SFC REFLECTION OF THE UPSTREAM TROUGH WILL KEEP A LEE-SIDE PRESSURE TROUGH AND RESULTANT BL RETURN FLOW IN PLACE THRU THE PERIOD. SO EXPECT AFTERNOON/EARLY EVENING THUNDERSTORM CHANCES TO PERSIST ACROSS MUCH OF THE CWA ON FRIDAY...AND SLOWLY RETRACT WESTWARD INTO THE WYOMING PORTION OF THE CWA THROUGH EARLY NEXT WEEK AS MID-LEVEL TEMPERATURES WARM OVR THE NEBRASKA PANHANDLE. AFTERNOON HIGH TEMPERATURES WILL BE ABOVE AVERAGE...AS 700MB TEMPERATURES HOVER BETWEEN 16 AND 18C. THIS WILL YIELD AFTERNOON TEMPERATURES CLIMBING WELL INTO THE 90S EAST OF THE LARAMIE RANGE OVR THE WEEKEND AND INTO EARLY NEXT WEEK. COULD ALSO SEE SOME TRIPLE DIGIT HEAT IN PORTIONS OF THE PANHANDLE THROUGH THE WEEKEND. && .AVIATION...12Z TAF ISSUANCE... MAIN CONCERN FOR THIS ISSUANCE WILL REVOLVE AROUND LOW STRATUS/FOG AS WELL AS THE THUNDERSTORM TIMING THIS AFTERNOON. TERMINALS EAST OF THE LARAMIE RANGE WILL START OUT WITH IFR/MVFR CIGS/VSBYS IN LOW CLOUDS AND FOG THIS MORNING. EXPECT THESE CONDITIONS TO IMPROVE AT KCYS THROUGH THE MORNING...HOWEVER EXPECT THESE POOR CONDITIONS TO HANG ON AT WRN NEBRASKA PANHANDLE TERMINALS THROUGH MUCH OF THE DAY. TIMING AND EXTENT OF FOG/LOW STRATUS DISSIPATION WILL BE CRITICAL FOR PRECISELY WHEN AND WHERE THUNDERSTORMS DEVELOP. WOULD EXPECT THEM TO DEVELOP BY AROUND NOON AND BECOME MORE WIDESPREAD DURING THE AFTERNOON HOURS. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN...HAIL AND STRONG WINDS. SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS THE PANHANDLE INTO THE OVERNIGHT HOURS AS WELL...WITH ADDITIONAL LOW CLOUD AND FOG DEVELOPMENT ANTICIPATED LATER TONIGHT. && .FIRE WEATHER...NO FIRE WEATHER CONCERNS THROUGH THE WEEK DUE TO RECENT HEAVY RAINS AND ADDITIONAL WIDESPREAD WETTING RAINFALL EXPECTED TODAY. SUBTROPICAL MOISTURE WILL REMAIN OVER THE AREA THROUGH THE MIDDLE OF THE WEEK WITH HUMIDITIES TRENDING LOWER WEST OF THE LARAMIE RANGE LATER IN THE WEEK AS SOME DRIER AIR ATTEMPTS TO PUSH NORTHWARD OUT OF THE SOUTHWESTERN UNITED STATES. WIDELY SCATTERED SHOWERS AND TSTORMS WILL CONTINUE EAST OF THE LARAMIE RANGE THROUGH EARLY NEXT WEEK. && .HYDROLOGY...FLOOD WARNING REMAIN IN EFFECT FOR THE UPPER NORTH PLATTE AT SARATOGA THROUGH TUESDAY AFTERNOON. THE LARAMIE RIVER AT LARAMIE HAS FALLEN BELOW FLOOD STAGE EARLY THIS MORNING SO WILL LET THE WARNING EXPIRE ON TIME. RIVERS AND STREAMS ACROSS THE AREA WILL CONTINUE TO SLOWLY FALL THROUGH THE WEEKEND. ALTHOUGH SUBTROPICAL MOISTURE WILL REMAIN OVER THE AREA...TSTORM ACTIVITY WILL BE LESS WIDESPREAD AFTER THURSDAY. BRIEF RISES IN AREA RIVERS ARE POSSIBLE TUESDAY AND WEDNESDAY DUE TO LOCALLY HEAVY RAINFALL. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER/HYDROLOGY...TJT LONG TERM/AVIATION...HAHN
Hazardous weather outlook, Jul 12, 5:59 AM MDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 559 AM MDT TUE JUL 12 2011 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119- 131200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 559 AM MDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG WILL REDUCE VISIBILITIES TO AS LOW AS 1 MILE THROUGH MID-MORNING TODAY ACROSS AREAS EAST OF THE LARAMIE RANGE. AFTER THE FOG LIFTS LATE THIS MORNING...SCATTERED SHOWERS AND THUNDERSTORMS WILL BECOME WIDESPREAD BY AFTERNOON. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE CONTAINING HAIL AND DAMAGING WINDS. ADDITIONALLY...VERY HEAVY RAINFALL WILL LIKELY ACCOMPANY THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AFTERNOON SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ104-105-109>115-131200- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- 559 AM MDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BECOME WIDESPREAD BY THIS AFTERNOON. SOME OF THESE THUNDERSTORMS MAY CONTAIN SMALL HAIL...GUSTY WINDS...AND VERY HEAVY RAINFALL. THUNDERSTORM ACTIVITY WILL PUSH EAST DURING THE EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AFTERNOON SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jul 12, 6:49 AM MDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 649 AM MDT TUE JUL 12 2011 NEZ054-121500- KIMBALL- INCLUDING THE CITY OF...KIMBALL 649 AM MDT TUE JUL 12 2011 ...AREAS OF FOG TO CONTINUE ACROSS KIMBALL COUNTY THROUGH 9 AM... AN AREA OF FOG HAS SETTLED IN ACROSS MUCH OF KIMBALL COUNTY THIS MORNING...REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE AT TIMES. MOTORISTS TRAVELLING KIMBALL COUNTY ROADWAYS SHOULD ALLOW PLENTY OF EXTRA TIME TO REACH THEIR DESTINATION AND USE LOW BEAM HEADLIGHTS. HAHN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 5:27 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 63 min |
| Jul 12, 5:36 PM MDT | Flash Flood Warning | CYS | Albany, Goshen, Laramie, Platte | 3 hr |
| Jul 12, 5:53 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 67 min |
Nearby
Flash Flood Watches in Nebraska, 2011Flash Flood Watches in Wyoming, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.